MathSciNet Relay Station
MathSciNet bibliographic data
MR2146229 57R57 (57M12 57M27)
Park, B. Doug Seiberg-Witten invariants and branched covers along tori. Proc. Amer. Math. Soc. 133 (2005), no. 9, 2795–2803.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement